# SDR SWAA2025070788312

- Difficulty date: July 3, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N8538V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63586
- Aircraft time: 26,800 hours, 13,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING MOUNTED EXIT SIGN BETWEEN OVERWING EXIT ROWS HAS DETATCHED.   INSTALLED EXIT SIGN LENS PER AMM#33-1-01.
